HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Post-Traumatic Stress Disorder (PTSD) (https://www.healthboards.com/boards/post-traumatic-stress-disorder-ptsd/)
-   -   Mirtazapine withdrawal (https://www.healthboards.com/boards/post-traumatic-stress-disorder-ptsd/1038082-mirtazapine-withdrawal.html)

clonazelamb 10-21-2017 03:31 PM

Mirtazapine withdrawal
 
Hoping that some of the debilitating withdrawal side effects from mirtazapine subside soon. Was put on it for my ptsd, and depression five months ago in inpatient ward and for the past 5 months on I have been experiencing symptoms of psychosis. Was on 45 mg

I managed to get off it 4 weeks and now am stuck in a state of disassociation and still hearing voices at night :( not even benzos can put me to sleep. Does anyone have any advice or encouragement on how long it takes to get back to semi normal after withdrawal?? Hugs


All times are GMT -7. The time now is 08:57 AM.